# SDR 04FDEA01601

- Difficulty date: June 3, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-04) ON FLOORBEAM AROUND NUT PLATE HOLES BS 1130, LBL 27 - LBL 43, WL 207.  CORROSION OUT OF LIMITS.  REPAIRED 1130 FLOORBEAM UPPER CHORD LBL 27-43 WL 207 IAW SRM 53-10-8 FIG 10.
